depo medron injections and duluxatine (new to my body)

I thought it was a miracle......the two together left me PAIN FREE for 2 weeks!!!! it was wonderful, I thought I'd got my old life back. Now into the 3rd week and pains are comming back thick and fast. How can this happen???? have spoken to Rhumie and I have to continue with duloxitine for another 3 weeks until I can go up mg's. Has anyone wlse ever experienced this? I feel so sad and cheated again. gentle gentle hugs xxx

2 Replies

oldestnewest
  • Hi Dizzyduck

    No I haven't experienced this but I am guessing as you say in the title, these meds were new to your body and as they were injected they would have got to the pain quickly and efficiently. Sadly though like most meds they do slowly wear off and loose their effect. All meds have a limitation as to what they can do and sadly there is no miracle drug out there for us or we would all be queuing up for it :-)

    I suspect you have got to wait 3 weeks as your body has had the amount it is allowed for now.

    I hope this helps explain a little.

    Piggie hugs xxxxx

  • Morning Dizzyduck,

    Sorry to hear that but can you tell me what depo medron is?

    I was on a type of Depo (an injectable contraceptive) injection for heavy periods but I wish I'd never taken it. was on it for about 5 years on and off. I've been doing some research and it leads to bone density loss and has prob helped lead to my fibro and osteoarthritis. It also took over a year for my periods to return.

    There's been a class action lawsuit in the US ongoing for some years around this drug.

    I hope its not the same thing but it sounds like the same family of drugs.

    Please get some advice and maybe do some research on the net.

    Take care.

    Blessed Love xx

You may also like...